Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.234.0.2
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 47 (2014)

Parutions < série 4, 47

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 47, fascicule 3 (2014)

Steve Hofmann, José María Martell
Uniform rectifiability and harmonic measure I: Uniform rectifiability implies Poisson kernels in L^p
Annales scientifiques de l'ENS 47, fascicule 3 (2014), 577-654

Télécharger cet article : Fichier PDF
Acheter l'ouvrage

Résumé :
Uniforme rectifiabilité et mesure harmonique I: l'uniforme rectifiabilité entraîne le noyau de Poisson dans L^p
On présente une version invariante par échelles et en dimension supérieure à 3, d'un théorème classique de F. et M. Riesz [37]. Plus précisément, on établit l'absolue continuité de la mesure harmonique par rapport à la mesure de surface, ainsi qu'un gain d'intégrabilité pour le noyau de Poisson, pour un domaine R ^n+1, n2, à bord uniformément rectifiable, vérifiant une condition de chaîne de Harnack et une condition de type points d'ancrage ou Corkscrew intérieure (mais pas extérieure). L'article associé [28] établit une réciproque, c'est-à-dire l'uniforme rectifiabilité du bord en supposant des estimées invariantes par échelle L^q pour q>1 sur le noyau de Poisson.

Mots-clefs : Mesure harmonique, noyau de Poisson, uniforme rectifiabilité, mesures de Carleson, poids de Muckenhoupt A_.

Abstract:
We present a higher dimensional, scale-invariant version of a classical theorem of F. and M. Riesz [37]. More precisely, we establish scale invariant absolute continuity of harmonic measure with respect to surface measure, along with higher integrability of the Poisson kernel, for a domain R ^n+1, n2, with a uniformly rectifiable boundary, which satisfies the Harnack chain condition plus an interior (but not exterior) Corkscrew condition. In a companion paper to this one [28], we also establish a converse, in which we deduce uniform rectifiability of the boundary, assuming scale invariant L^q bounds, with q>1, on the Poisson kernel.

Keywords: Harmonic measure, Poisson kernel, uniform rectifiability, Carleson measures, A_ Muckenhoupt weights.

Class. math. : 31B05, 35J08, 35J25, 42B99, 42B25, 42B37


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Aikawa, Hiroaki
Boundary Harnack principle and Martin boundary for a uniform domain
J. Math. Soc. Japan 53 (2001) 119–145
Math Reviews MR1800526 (2001m:31007)
2
Aikawa, Hiroaki
Equivalence between the boundary Harnack principle and the Carleson estimate
Math. Scand. 103 (2008) 61–76
Math Reviews MR2464701 (2009j:31008)
3
Auscher, Pascal and Hofmann, Steve and Lewis, John L. and Tchamitchian, Philippe
Extrapolation of Carleson measures and the analyticity of Kato's square-root operators
Acta Math. 187 (2001) 161–190
Math Reviews MR1879847 (2004c:47096a)
4
Auscher, Pascal and Hofmann, Steve and Muscalu, C. and Tao, T. and Thiele, C.
Carleson measures, trees, extrapolation, and T(b) theorems
Publ. Mat. 46 (2002) 257–325
Math Reviews MR1934198 (2003f:42019)
5
Azzam, Jonas and Schul, Raanan
Hard Sard: quantitative implicit function and extension theorems for Lipschitz maps
Geom. Funct. Anal. 22 (2012) 1062–1123
Math Reviews MR2989430
6
Badger, Matthew
Null sets of harmonic measure on NTA domains: Lipschitz approximation revisited
Math. Z. 270 (2012) 241–262
Math Reviews MR2875832 (2012k:31008)
7
Bennewitz, Björn and Lewis, John L.
On weak reverse Hölder inequalities for nondoubling harmonic measures
Complex Var. Theory Appl. 49 (2004) 571–582
Math Reviews MR2088048 (2005f:31005)
8
Bishop, Christopher J. and Jones, Peter W.
Harmonic measure and arclength
Ann. of Math. 132 (1990) 511–547
Math Reviews MR1078268 (92c:30026)
9
Bourgain, J.
On the Hausdorff dimension of harmonic measure in higher dimension
Invent. Math. 87 (1987) 477–483
Math Reviews MR874032 (88b:31004)
Zentralblatt 493.31001
10
Caffarelli, L. and Fabes, E. and Mortola, S. and Salsa, S.
Boundary behavior of nonnegative solutions of elliptic operators in divergence form
Indiana Univ. Math. J. 30 (1981) 621–640
Math Reviews MR620271 (83c:35040)
11
Carleson, Lennart
Interpolations by bounded analytic functions and the Corona problem
Ann. of Math. 76 (1962) 547–559
Math Reviews MR0141789 (25 \#5186)
12
Carleson, Lennart and Garnett, John
Interpolating sequences and separation properties
Journal d'Analyse Mathématique 28 (1975) 273–299
13
Christ, Michael
A T(b) theorem with remarks on analytic capacity and the Cauchy integral
Colloq. Math. 60/61 (1990) 601–628
Math Reviews MR1096400 (92k:42020)
14
Coifman, R. R. and Fefferman, C.
Weighted norm inequalities for maximal functions and singular integrals
Studia Math. 51 (1974) 241–250
Math Reviews MR0358205 (50 \#10670)
15
Dahlberg, Björn E. J.
Estimates of harmonic measure
Arch. Rational Mech. Anal. 65 (1977) 275–288
Math Reviews MR0466593 (57 \#6470)
16
Dahlberg, Björn E. J. and Jerison, David S. and Kenig, Carlos E.
Area integral estimates for elliptic differential operators with nonsmooth coefficients
Ark. Mat. 22 (1984) 97–108
Math Reviews MR735881 (85h:35021)
17
David, Guy and Jerison, David S.
Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals
Indiana Univ. Math. J. 39 (1990) 831–845
Math Reviews MR1078740 (92b:42021)
18
David, Guy and Semmes, Stephen
Singular integrals and rectifiable sets in <b>R</b>n: Beyond Lipschitz graphs
Astérisque 193 (1991)
Math Reviews MR1113517 (92j:42016)
19
David, Guy and Semmes, Stephen
Analysis of and on uniformly rectifiable sets
Amer. Math. Soc., Providence, RI, 1993
Math Reviews MR1251061 (94i:28003)
20
Evans, Lawrence C. and Gariepy, Ronald F.
Measure theory and fine properties of functions
CRC Press, Boca Raton, FL, 1992
Math Reviews MR1158660 (93f:28001)
21
Grau de la Herran, Ana and Mourgoglou, Mihalis
A Tb theorem for square functions in domains with Ahlfors-David regular boundaries
J. Geom. Anal. (2013) 1-22
22
García-Cuerva, José and Rubio de Francia, José L.
Weighted norm inequalities and related topics
North-Holland Publishing Co., Amsterdam, 1985
Math Reviews MR807149 (87d:42023)
23
Gilbarg, David and Trudinger, Neil S.
Elliptic partial differential equations of second order
Springer, Berlin, 1983
Math Reviews MR737190 (86c:35035)
24
Grüter, Michael and Widman, Kjell-Ove
The Green function for uniformly elliptic equations
Manuscripta Math. 37 (1982) 303–342
Math Reviews MR657523 (83h:35033)
25
Hofmann, Steve and Lewis, John L.
The Dirichlet problem for parabolic operators with singular drift terms
Mem. Amer. Math. Soc. 151 (2001)
Math Reviews MR1828387 (2002h:35108)
26
Hofmann, Steve and Martell, José María
A estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators
Trans. Amer. Math. Soc. 364 (2012) 65–101
Math Reviews MR2833577 (2012m:42028)
27
Hofmann, Steve and Martell, José María
A note on A estimates via extrapolation of Carleson measures
in The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis
Proc. Centre Math. Appl. Austral. Nat. Univ. 44 (2010) 143–166
Math Reviews MR2655385 (2011i:42034)
28
Hofmann, Steve and Martell, José María and Uriarte-Tuero, I.
Uniform rectifiability and harmonic measure II: Poisson kernels in L^p imply uniform rectifiability
to appear in Duke Math. J
29
Jones, Peter W.
Square functions, Cauchy integrals, analytic capacity, and harmonic measure
in Harmonic analysis and partial differential equations (El Escorial, 1987)
Lecture Notes in Math. 1384 (1989) 24–68
Math Reviews MR1013815 (91b:42032)
Zentralblatt 669.00010
30
Jerison, David S. and Kenig, Carlos E.
Boundary behavior of harmonic functions in nontangentially accessible domains
Adv. in Math. 46 (1982) 80–147
Math Reviews MR676988 (84d:31005b)
31
Kenig, Carlos E.
Harmonic analysis techniques for second order elliptic boundary value problems
Amer. Math. Soc., 1994
Math Reviews MR1282720 (96a:35040)
32
Kenig, Carlos E. and Toro, Tatiana
Harmonic measure on locally flat domains
Duke Math. J. 87 (1997) 509–551
Math Reviews MR1446617 (98k:31010)
33
Kenig, Carlos E. and Toro, Tatiana
Free boundary regularity for harmonic measures and Poisson kernels
Ann. of Math. 150 (1999) 369–454
Math Reviews MR1726699 (2001d:31004)
34
Kenig, Carlos E. and Toro, Tatiana
Poisson kernel characterization of Reifenberg flat chord arc domains
Ann. Sci. École Norm. Sup. 36 (2003) 323–401
Math Reviews MR1977823 (2004d:31010)
35
Lavrentev, M.
Boundary problems in the theory of univalent functions
Amer. Math. Soc. Transl. 32 (1963) 1–35
Math Reviews MR0155970 (27 \#5903)
36
Lewis, John L. and Murray, Margaret A. M.
The method of layer potentials for the heat equation in time-varying domains
Mem. Amer. Math. Soc. 114 (1995)
Math Reviews MR1323804 (96e:35059)
37
Riesz, F. and Riesz, M.
Über die Randwerte einer analytischen Funktion
in Comptes rendus du quatrième congrès des mathématiciens scandinaves, Stockholm 1916
(1920)
38
Sawyer, Eric T.
Two weight norm inequalities for certain maximal and integral operators
in Harmonic analysis (Minneapolis, Minn., 1981)
Lecture Notes in Math. 908 (1982) 102–127
Math Reviews MR654182 (83k:42020b)
39
Semmes, Stephen
Analysis vs.geometry on a class of rectifiable hypersurfaces in <b>R</b>n
Indiana Univ. Math. J. 39 (1990) 1005–1035
Math Reviews MR1087183 (92m:30089)
40
Stein, Elias M.
Singular integrals and differentiability properties of functions
Princeton Univ. Press, Princeton, N.J., 1970
Math Reviews MR0290095 (44 \#7280)